Advertisement

Mathematische Annalen

, Volume 217, Issue 1, pp 1–16 | Cite as

The local Torelli theorem

I. complete intersections
  • C. Peters
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bott, R.: Homogeneous vector bundles, Ann. Math.66, 203–248 (1957)Google Scholar
  2. 2.
    Dwork, B.: On the zeta function of a hypersurface, Publ. Math. IHES12, 5–66 (1962)Google Scholar
  3. 3.
    Grauert, H.: Ein Theorem der analytischen Garbentheorie etc, Publ. Math. IHES5 (1965)Google Scholar
  4. 4.
    Griffiths, P.: Periods of integrals on algebraic manifolds I, Am. J. Math.90, 366–446 (1968)Google Scholar
  5. 5.
    Griffiths, P.: idem, part II, Am. J. Math.90, 805–865 (1968)Google Scholar
  6. 6.
    Griffiths, P.: On the periods of integrals on algebraic manifolds (Summary of main results and discussion of open problems). Bull. A. M. S.76, 228–296 (1970)Google Scholar
  7. 7.
    Grothendieck, A.: Techniques de construction en géométrie analytique I-X, in Sém. H. Cartan 1960/61Google Scholar
  8. 8.
    Hirzebruch, F.: Topological methods in Algebraic Geometry, 3-d edition Heidelberg-New York: Springer 1966Google Scholar
  9. 9.
    Hodge, W.: Theory and applications of harmonic integrals. Cambridge: University Press 1943Google Scholar
  10. 10.
    Kodaira, K.: A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. Math.75, 146–162 (1962)Google Scholar
  11. 11.
    Kodaira, K., Spencer, D.: On deformations of complex analytic structures I and II, Ann. Math.67, 328–466 (1958)Google Scholar
  12. 12.
    Kodaira, K., Spencer, D.: A theorem of completeness of characteristic systems of complete continuous systems, Am. J. Math.81, 477–500 (1959)Google Scholar
  13. 13.
    Kuranishi, M.: New proof for the existence of locally complete families of complex structures, Proc. Conf. Compl. Analysis, Minneapolis, pp. 142–154. Berlin-Heidelberg-New York: Springer 1965Google Scholar
  14. 14.
    Morrow, J., Kodaira, K.: Complex manifolds. New York: Holt, Rinehart and Winston, Inc. 1971Google Scholar
  15. 14a.
    Riemenschneider, O.: Anwendung algebraischer Methoden in der Deformationstheorie analytischer Räume, Math. Ann.187, 40–55 (1970)Google Scholar
  16. 15.
    Van der Waerden, B.: Algebra II, 5-th ed. Berlin-Heidelberg-New York: Springer 1967Google Scholar
  17. 16.
    Wavrik, J.: Obstructions to the existence of a space of moduli, in: Global Analysis, pp. 403–414. Univ. Pr. of Tokyo/Princeton 1969Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • C. Peters
    • 1
  1. 1.Mathematisch Instituut der Rijksuniversiteit LeidenLeidenThe Netherlands

Personalised recommendations